May 20, 2012
Hello and thank you for your graet help. I was diagnosted positive since 2004 and started immediatelly medication. That time my Cd4 was around 450, i do not remember my viral load that time. After few months i was undetectable and that is continuing until now.My cd4 after few months raised to 850. ( that is 6 years ago). But afterwards all these years have started to decrease.Last year was 350, six months ago 300 and now 274 even though iam undetectable. I take stocrin AZT and epivir, i had never lost any dose all the years. Iam worried about this number of the cd4.My doctor told me that there is no problem because iam undetectable. I really worry.When i asked about the persantage of the cd4 nobody knew to tell me. What do you think is the reason of the cd4 decrease so rapidly.Please do i need to change the medication? take something else? will my cd4 continue to decrease even though iam undetectable. thank u and look forward to hearing from you.
Response from Dr. Holodniy
First, it's important to understand what your total white blood cell count (WBC), total lymphocyte count and CD4 percent have been doing over this time. It is very unusual for your CD4 count to continue to decline like that while on treatment with an undetectable viral load. If your WBC and lymphocyte count are decreased, but your CD4 percent is stable, then something else may be going on. If your CD4 percent has also been steadily declining, then it's possible that treatment may not be working effectively and changing HIV meds (particularly AZT) could help solve this problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Penis An Acute Symptom Of AIDS?
- Itchy Skin Could I Have Acute HIV Infection
- Achy Balls After Erotic Massage Worried I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- Vomiting After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.